So...it is time to start weaning off the steroids once again. My dosage didn't start as high as during radiation (4mg 2x per day). So, the schedule was as drastic. But, the impact/side effects of the steroids were also considerably less at 4mg just once per day.
Last Wednesday, I cut back to 2mg once per day. I started to feel a few effects; but, nothing overly significant. Only minor fatigue, little impact on appetite, a little continued ankle swelling. Then, this Wednesday I cut back to 1mg one per day. Didn't notice a lot on Wednesday. But, it hit me on Thursday. Difficulty waking up Thursday - slow to get going. Finally, got going well past 10am.
Once I got to the office, I was only semi-useful. Though I stayed at the office until almost 4:30, I kept falling asleep in my chair. Probably napped away almost half the afternoon. Finally, when I felt like I was sufficiently awake to drive, I decided I better get going.
Friday morning was quite interesting. I woke up and got ready to head downtown. Meds, shot, shower, dressed, portable tanks filled, lunch packed, etc. Last thing left was to put on shoes. Sat down to put on my shoes - leaned back and that was it. I fell back asleep. Next thing, it was something like 10:30. I decided that it wouldn't make any sense to drive downtown that late if I would like just nap like yesterday. So, I just went back to sleep. Slept most of the afternoon until about 5pm.
Hopefully, I can finish the adjustment over the long weekend.